# SDR ASAA9780290

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - AFTER ARRIVAL OF FLT 723, CREW REPORTED THE FLIGHT COMPARTMENT LEFT SLIDING WINDOW WOULD NOT OPEN.  FOUND THE WINDOW UPPER LOCK PIN OUT OF LOCK CHANNEL, CYCLED THE WINDOW LOCK MECHANISM AND OPERATED NORMALLY.  (M)
